# SDR C2XA10SH025

- Difficulty date: January 10, 2010
- Submitted: January 10, 2010
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 19,228 hours, 10,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14525175601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORRODED (LEVEL 3 LOCAL) ANGLE BRACKET FOR FRAME 65 AT CARGO DOOR CUTOUT STRINGER 14L.  MAINTENANCE REPAIRED AND INSTALLED DOUBLER AT ANGLE BRACKET FOR FRAME 65 AT CARGO DOOR CUTOUT STRINGER 14L IAW EMB-145XR SRM 51-40-01 AND EC5330-01458.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
